MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a ureterolithotomy procedure a zero tip basket was intended to be used, it was found that front four claws were detached, however, it did not fall inside the patient.The procedure was completed using another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of basket detachment.
 
Event or Problem Description
It was reported that during preparation of a ureterolithotomy procedure, a zero tip basket was intended to be used, it was found that front four claws were detached but it did not fall inside the patient.The procedure was completed using another device of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of basket detachment.Correction to b5: describe event or problem.Block h11: the returned zero tip basket was analyzed.During the inspection it was found that the handle returned in good conditions and the basket was not visible in the device.Additionally, media review performed on the provided picture indicates that the basket was not visible on the device.However, after removing the sheath, it was determined that the basket was not detached but instead retained within the sheath.The device was further examined under magnification, confirming that the basket was properly bonded to the device, with no evidence of detachment, separation, or bond failure observed.The device was actuated before removing the sheath and the basket was not coming off the sheath.A dimensional test was performed in order to discard that the interaction between the components was generating the failure to open.The reported event of basket detachment could not be confirmed based on investigation results.Review of the device history record (dhr) was confirmed that the device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the events of basket detachment of device or device component and basket opening failed were defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the investigation results, complaint was assigned with an investigation conclusion code of cause linked to device but unable to trace more specifically since the investigation findings do not lead to a clear conclusion about the cause of the basket being not visible on the device.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24379308
Report Number2124215-2026-09126
Device Sequence Number10279671
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270513(10)36508581
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0036508581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight71 KG